MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SROM DIST STEM TRIAL 13 STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910  SROM DIST STEM TRIAL 13 STD; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257613100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the s-rom stem has difficulty connecting to any s-rom neck segments.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
SROM DIST STEM TRIAL 13 STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8014141
Report Number1818910-2018-73742
Device Sequence Number1525979
Product Code LXH
UDI-Device Identifier10603295146193
UDI-Public10603295146193
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257613100
Device Lot NumberMT0908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2018
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1